Just had my nexaplan removed
Hi ladies. I had the nexaplan (sorry for bad spelling) removed today. I had it put in after the birth of our second child since it's safe while breastfeeding (I had used the only pill safe after our first child and hated it).
Insertion was pretty painless. I had myself psyched up about it so ended up having a panic attack afterwards. My doc numbed it and then easily put it in. I had very little discomfort even a few days later. It did bruise a little though.
About a week after insertion the symptoms began. They were awful. I started a period right away, I was so tired that I almost didn't make it out of bed each day (if it weren't for the kids I wouldn't have at all). I lost all motivation and I felt me slip into one of the worst depressions that I've had since high school.
It got bad enough in about a month that I went to my primary to find out what was wrong (I was thinking anemia or postpartum). He suggested I either remove the implant to see if it was causing the problem or go on med to help my mood. I still wanted to give it a chance so he put me on some depression pills.
Week after week I had to still ask for the doc to adjust the pills because I did have a slight energy boost but still no sex drive and bad moodiness.
As for periods, when was I not having one? It was a week on a week off. Then two weeks on amd two or three days off. Then almost four weeks on two days off then three days on again. Plus I had a slight burning sensation one in a while.
Today, a year and a half later I had my doc remove it. The removal hasn't been bad so far. It's a little sore when I grip or pick up things but not bad. Plus my arm feels like it's asleep. It took less than a minute for him to take it out and it was only a little painful when he took it out.
So here's my question. I know a lot of women have complained about similar symptoms. If you've had them and had it removed, how long did it take for the symptoms to go away? I'm so tired of feeling this way. Some of the stuff I've read in forums worry that the symptoms are going to be really rough.